# SDR DALA14017181812

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 53,483 hours, 11,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Damaged
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE BATTERY FOUND DAMAGED.   L3 DOOR SLIDE REPLACED IAW AMM 25-66-10.
